Alert archive / Nebraska / High Wind Warnings in 2006

High Wind Warning 11, NWS Cheyenne, WY

April 19, 20067 counties in Nebraska; Crook County, Weston County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Apr 19, 2006, 4:47 AM MDT for 7 counties in Nebraska; Crook County, Weston County, Wyoming. It took effect at Apr 19, 2006, 6:00 AM MDT. It was in force for 12 hr. 27 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 4:47 AM MDT (10:47 UTC)
In effect from
Apr 19, 2006, 6:00 AM MDT
Expired
Apr 19, 2006, 6:00 PM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:58 AM MDTNON-TSTM WND GST 562 Ne Rockypoint, WY
Apr 19, 7:30 AM MDTHEAVY SNOW 12Four Corners, WY
Apr 19, 7:33 AM MDTNON-TSTM WND GST 76Chadron, NE
Apr 19, 7:33 AM MDTNON-TSTM WND GST 76Chadron, NEDAMAGE IN THE CITY OF CHADRON INCLUDES TREES AND POWER POLES BLOWN DOWN AND THE FRONT TAKEN OFF OF SEVERAL BUILDINGS.
Apr 19, 7:50 AM MDTHEAVY SNOW 122 Ne Rockypoint, WY
Apr 19, 8:05 AM MDTHEAVY SNOW 1216 N Hulett, WY
Apr 19, 8:05 AM MDTHEAVY SNOW 242 W Hulett, WY
Apr 19, 8:10 AM MDTHEAVY SNOW 164 Se Devils Tower, WY
Apr 19, 8:12 AM MDTHEAVY SNOW 16Sundance, WY
Apr 19, 8:15 AM MDTHEAVY SNOW 14Carlile, WY
Apr 19, 8:18 AM MDTNON-TSTM WND GST 65Alliance, NE
Apr 19, 8:20 AM MDTHEAVY SNOW 12Moorcroft, WY
Apr 19, 8:20 AM MDTHEAVY SNOW 12Newcastle, WY
Apr 19, 8:25 AM MDTHEAVY SNOW 619 Sw Upton, WY
Apr 19, 8:25 AM MDTHEAVY SNOW 8Osage, WY
Apr 19, 8:25 AM MDTHEAVY SNOW 8Upton, WY
Apr 19, 8:45 AM MDTNON-TSTM WND GST 52Bushnell, NE
Apr 19, 8:50 AM MDTNON-TSTM WND GST 66Alliance, NESUSTAINED WINDS OF 40 TO 47 MPH WITH GUSTS RANGING FROM 54 TO 66 MPH WAS RECORDED BETWEN 8 AM AND 1150 AM MDT.
Apr 19, 8:56 AM MDTNON-TSTM WND GST 76Chadron, NESUSTAINED WINDS OF 40 TO 53 MPH WITH GUSTS OF 52 TO 76 MPH WAS RECORDED BETWEEN 450 AM TO 1250 PM MDT.
Apr 19, 9:10 AM MDTNON-TSTM WND GST 55Kimball, NE
Apr 19, 9:50 AM MDTNON-TSTM WND GST 54Sidney, NE
Apr 19, 10:10 AM MDTNON-TSTM WND GST 568 Ne Albin, NEGUSTS OF 52 TO 56 MPH WAS RECORDED BETWEEN 810 AM AND 1210 PM MDT.
Apr 19, 10:36 AM MDTNON-TSTM WND GST 66Scottsbluff, NEGUSTS RANGED FROM 52 TO 66 MPH BETWEEN 850 AM AND 1250 PM MDT.
Apr 19, 11:50 AM MDTNON-TSTM WND GST 55Kilpatrick Lake, NEGUSTS RANGED FROM 50 TO 55 MPH BETWEEN 750 AM AND 1150 AM MDT.
Apr 19, 12:05 PM MDTNON-TSTM WND GST 6110 Ne Bennett Reservoir, NEGUSTS OF 51 TO 61 MPH WAS RECORDED BETWEEN 1005 AM AND 205 PM MDT.
Apr 19, 12:45 PM MDTNON-TSTM WND GST 734 Sw Scottsbluff, NESCOTTS BLUFF RAWS RECORDED SUSTAINED WINDS OF 39 TO 49 MPH WITH GUSTS RANGING FROM 61 TO 73 MPH BETWEEN 845 AM AND 345 PM MDT.
Apr 19, 6:00 PM MDTHEAVY SNOW 361 N Buckhorn, WY6 FOOT DRIFTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 10.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 191047
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
447 AM MDT WED APR 19 2006

WYZ069-191200-
/O.CAN.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
447 AM MDT WED APR 19 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR
50 MPH ARE STILL EXPECTED THROUGH LATE AFTERNOON. HOWEVER...THESE
SPEEDS ARE BELOW HIGH WIND CRITERIA.

$$

NEZ001>003-019>021-054-055-WYZ068-070-191900-
/O.UPG.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/
/O.NEW.KCYS.HW.W.0011.060419T1200Z-060420T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...PINE BLUFFS
447 AM MDT WED APR 19 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG WEST TO NORTHWEST WINDS WILL BLOW AGAIN TODAY. 
SUSTAINED SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS AROUND
60 MPH. THE WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT. 

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ060-191900-
/O.NEW.KCYS.HW.W.0011.060419T1200Z-060420T0000Z/
NIOBRARA-
INCLUDING THE CITY OF...LUSK
447 AM MDT WED APR 19 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

VERY STRONG NORTHWEST WINDS WILL BLOW ACROSS NIOBRARA COUNTY AGAIN
TODAY. SPEEDS WILL BE FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH. 
THE WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON...AND THEN
RAPIDLY DIMINISH AFTER 6 PM MDT.

TRAVEL WILL BE DIFFICULT ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT
OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

JLH
2 follow-up statements
000 
WWUS75 KCYS 191612
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 AM MDT WED APR 19 2006

WYZ059-064-066-067-069-200000-
/O.EXA.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/
CONVERSE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
1012 AM MDT WED APR 19 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

VERY STRONG WEST TO NORTHWEST WINDS WILL BLOW AGAIN TODAY.
SUSTAINED SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS AROUND
60 MPH. THE WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.  ALSO ANY 
OUTDOOR FIRE MAY SPREAD RAPIDLY IF NOT CLOSELY MONITORED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-019>021-054-055-WYZ060-068-070-200000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...LUSK...TORRINGTON...PINE BLUFFS
1012 AM MDT WED APR 19 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

VERY STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 6 PM
OVER THE WESTERN NEBRASKA PANHANDLE.  SUSTAINED WINDS WILL BE
FROM 40 TO 50 MPH WITH GUSTS TO 75 MPH DURING THAT TIME. THE
WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.  ALSO THE 
VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DIRT FROM 
PLOWED FIELDS. ANY OUTDOOR FIRE MAY SPREAD RAPIDLY IF NOT
CLOSELY MONITORED.

ALREADY THIS MORNING THE WINDS HAVE GUSTED TO 76 MPH AT CHADRON...
65 MPH AT ALLIANCE AND 62 MPH IN HARRISON.  THE STRONG WINDS 
HACVE CAUSED PROPERTY DAMAGE IN CHADRON.  

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WEILAND
000 
WWUS75 KCYS 200007
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT WED APR 19 2006

NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-200115-
/O.EXP.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
607 PM MDT WED APR 19 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

$$

RUBIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 19, 3:15 AM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 19, 3:15 AM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
315 AM MDT WED APR 19 2006

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...UPPER LOW SPINNING
OVER NORTH CENTRAL SOUTH DAKOTA WITH EXTENSIVE WRAP AROUND
PRECIP ON KUNR 88D JUST CLIPPING NERN EDGES OF OUR CWA.  MODELS
ARE IN GOOD AGREEMENT IN MOVING THE LOW EVER SO SLOWLY INTO
EASTERN SD THIS AFTERNOON...SW MINNESOTA TONIGHT.  SO...WILL
KEEP SOME PRECIP OVER ROUGHLY NERN THIRD OF CWA TODAY WITH THE
HIGHEST POPS NEAR CDR.  TIGHT PRESSURE GRADIENT OVER EASTERN CWA
WILL PERSIST TODAY...AND WILL UPGRADE HI WIND WATCH TO A WARNING
EXCEPT FOR...ODDLY ENOUGH...CYS.  WILL ALSO ADD LUSK AREA TO THE
HIGH WIND WARNING TODAY.  WINDS WILL DECREASE RAPIDLY EARLY THIS
EVENING...BUT CLOUDS WILL REMAIN OVER EASTERN CWA TONIGHT ALONG
WITH SOME LIGHT RAIN SHOWERS OVER FAR NERN SECTIONS.  WILL STILL
BE SOME CLOUDS OVER EASTERN CWA ON THU BUT GRADIENT WILL BE MUCH
LESS.  WEAK UPPER RIDGE FINALLY MOVES INTO WESTERN CWA THU NIGHT
...SO MOSTLY CLEAR WEST TO PARTLY CLOUDY EAST.  TEMPS WILL BE A
LITTLE WARMER TODAY...AND THEN MORE SO ON THURSDAY.        JLH

.LONG TERM...FRI THROUGH TUE. THE FORECAST AREA WILL COME UNDER THE
INFLUENCE OF AN UPPER RIDGE FRI AND SATURDAY. THE RIDGE AXIS WILL
MOVE EAST SUNDAY AND ALLOW SOUTHWESTERLY FLOW ALOFT TO DEVELOP AHEAD
OF A TROUGH MOVING OVER CA/NV. THE TROUGH WILL STRETCH OVER THE
NORTHERN AND CENTRAL ROCKIES MON INTO TUE. A MILD AND DRY SURFACE
AIRMASS OVER THE FORECAST AREA FRI AND SAT WILL YIELD TO A WEAK
PACIFIC FRONT SUN. WEAK UPSLOPE SURFACE FLOW WILL PRODUCE SOMEWHAT
COOLER TEMPERATURES AND A CHANCE OF SHOWERS AND LATE DAY
THUNDERSTORMS SUN AND MON. MOISTURE WILL DECREASE FROM THE NORTH TUE
WITH LINGERING MOISTURE WARRANTING AN OUTSIDE CHANCE OF PRECIP NEAR
THE CO BORDER WITH TEMPS ABOUT NORMAL FOR THE TIME OF YEAR.   JR

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
     WYZ060-WYZ068-WYZ070.
NE...HIGH WIND WATCH FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
     NEZ001-NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&
Hazardous weather outlook, Apr 18, 7:58 PM MDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT TUE APR 18 2006

NEZ001>003-019>021-054-055-WYZ068>070-200200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
758 PM MDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WINDS WILL DECREASE BELOW HIGH WIND WARNING CRITERIA OVERNIGHT.
THUS THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT.
ALTHOUGH WINDS WILL DECREASE COULD STILL EXPECT SUSTAINED
NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FROM 6 AM WEDNESDAY MORNING THROUGH 6
PM WEDNESDAY EVENING.  STRONG WINDS WILL REDEVELOP ACROSS THE AREA
ONCE AGAIN.  PLEASE REFER TO THE LATEST HIGH WIND WARNING STATEMENT
WWUS75 KCYS FOR MORE INFORMATION.  A CHANCE OF SNOW CAN ALSO BE
EXPECTED...WITH SNOW CHANGING TO RAIN DURING THE AFTERNOON. A
CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ059-060-064-200200-
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-
758 PM MDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

LIGHT SNOW WILL CONTINUE IN THE EARLY EVENING. LITTLE ADDITIONAL
SNOW AMOUNTS CAN BE EXPECTED OVERNIGHT. THE STRONG NORTHWEST WINDS
OF 25 TO 40 MPH ARE EXPECTED TO DIMINISH THROUGH THE EARLY
EVENING...BUT MAY PERIODICALLY CAUSE REDUCED VISIBILITIES WITH
BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY WILL BE VERY WINDY WITH A CHANCE OF PRECIPITATION. A
CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ061>063-065>067-200200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
758 PM MDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

LIGHT SNOW WILL CONTINUE THROUGH THE EARLY EVENING...MAINLY IN THE
MOUNTAINS. STRONG AND GUSTY NORTHWEST WINDS OF 25 TO 30 MPH AND
GUST UP TO 45 MPH CAN BE EXPECTED IN THE EARLY EVENING AND DIMINISH
OVERNIGHT. TRAVELERS SHOULD USE CAUTION...ESPECIALLY NEAR THE
SUMMIT ON INTERSTATE 80 NEAR LARAMIE...AS BLOWING SNOW WILL
PERIODICALLY REDUCE VISIBILITIES TO NEAR ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY WILL BE VERY WINDY WITH A CHANCE OF PRECIPITATION. A
CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 18, 11:45 PM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1145 PM MDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     NON-TSTM WND GST 7 NNE PANORAMA POINT    41.10N 103.98W
04/18/2006  M48 MPH          KIMBALL            NE   MESONET

1010 AM     NON-TSTM WND GST 8 NE ALBIN              41.51N 104.00W
04/18/2006  M56 MPH          BANNER             NE   MESONET

1148 AM     NON-TSTM WND GST DOUGLAS                 42.76N 105.39W
04/18/2006  M52 MPH          CONVERSE           WY   ASOS

0105 PM     NON-TSTM WND GST 10 NE BENNETT RESERVOIR 41.36N 103.49W
04/18/2006  M53 MPH          KIMBALL            NE   MESONET

0142 PM     NON-TSTM WND GST TORRINGTON              42.07N 104.18W
04/18/2006  M54 MPH          GOSHEN             WY   ASOS

0150 PM     NON-TSTM WND GST KIMBALL                 41.23N 103.66W
04/18/2006  M49 MPH          KIMBALL            NE   ASOS

0154 PM     NON-TSTM WND GST SCOTTSBLUFF             41.87N 103.66W
04/18/2006  M61 MPH          SCOTTS BLUFF       NE   ASOS

0210 PM     NON-TSTM WND GST ALLIANCE                42.10N 102.87W
04/18/2006  M56 MPH          BOX BUTTE          NE   ASOS

0303 PM     NON-TSTM WND GST WHITAKER                41.41N 104.87W
04/18/2006  M54 MPH          LARAMIE            WY   MESONET

0324 PM     NON-TSTM WND GST SIDNEY                  41.13N 102.97W
04/18/2006  M51 MPH          CHEYENNE           NE   ASOS

0500 PM     NON-TSTM WND DMG AGATE                   42.41N 103.78W
04/18/2006                   SIOUX              NE   CO-OP OBSERVER

            AGATE FOSSIL BEDS REPORTED SHINGLES RIPPED OFF ROOF

0521 PM     NON-TSTM WND GST CHADRON                 42.83N 103.00W
04/18/2006  M59 MPH          DAWES              NE   ASOS

&&

GOERING

Nearby

High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.